Cookies?
Library Header Image
LSE Research Online LSE Library Services

The hypergraph regularity method and its applications

Rödl, Vojtech and Nagle, Brendan and Skokan, Jozef and Schacht, Mathias and Kohayakawa, Yoshiharu (2005) The hypergraph regularity method and its applications. Proceedings of the National Academy of Sciences of the United States of America, 102 (23). pp. 8109-8113. ISSN 0027-8424

Full text not available from this repository.
Identification Number: 10.1073/pnas.0502771102
Item Type: Article
Official URL: http://www.pnas.org/
Additional Information: © 2005 The National Academy of Sciences of the United States of America
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 18 Jun 2008 14:08
Last Modified: 24 Oct 2017 13:45
URI: http://eprints.lse.ac.uk/id/eprint/5770

Actions (login required)

View Item View Item